It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 10 of 10 for birth control causing hair loss. (0.020 seconds)


... Like many who experienced Hair Loss from birth control, I'm a stressed, depressed mess. So please, help, send any words you can. ... (3 replies)
... I've also heard about hair thinning as a side effect for most pills. I was on Ortho Tricyclen Lo for 10 years and didn't notice any difference in my hair while I was on it and even when I went off the pill. I actaully felt a lot better when I went off the pill. ... (3 replies)
... I've read on countless websites and other message boards that Yasmin is notorious for causing anxiety and panic attacks. But, as for bcps in general, I'm kinda with Bracelet in that the pill sucks. ... (6 replies)

... By the way, a reported side effect of using birth control is hair loss. ... (10 replies)
... depression every month during the week before my period. I didn't have this nor the hair loss before going on this pill, terrible pill, I don't recommend it. ... (13 replies)
... it has produced bad side effects including depression, mood swings, fatigue, acne breakouts, and change in hair texture. At first, I hoped these problems would go away after a few months, but after half a year on the pill, they are still here. ... (0 replies)
IUDs
Jul 20, 2005
... birth control used in the world. And a good amount of women have them without giving birth. I suggest checking out Paragard.com and Mirena.com for more info. ... (6 replies)
... Anyway, every single birth control pill can cause the same side effects. Yasmin is not unique in it's side effects. ... (10 replies)
... inal tap. They thought I had MS or lupus. They had to diagnois me with parasthesia since my test results were inconclusive. I went to a dermatologist about my hair loss, which is still continuing. He told me to stop the depo, that it may be the cause. ... (29 replies)
... I think it is probably the birth control that's causing you to gain weight. I've been reading around a lot and that seems to be one of the more common side effects. ... (12 replies)


Associated Tags: birth control issues, progestin, tri-mix

Pages: 1

All times are GMT -7. The time now is 09:20 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!